Response to Rollock

Woods, R. (2008) Response to Rollock. International Journal of Qualitative Studies in Education, 21 (2). pp. 201-204. ISSN 0951-8398.

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HM Sociology
Divisions: pre Nov-2014 > Faculty of Social and Applied Sciences > Applied Social Sciences
Depositing User: Users 10 not found.
Date Deposited: 09 Feb 2011 14:09
Last Modified: 11 Dec 2014 14:00

Actions (login required)

Update Item (CReaTE staff only) Update Item (CReaTE staff only)


Downloads per month over past year

View more statistics


Connect with us

Last edited: 29/06/2016 12:23:00